# SDR 97FDEA00017

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drage Brace
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DRAG BRACE SHELF CRACKED LT AFT LOWER CORNER.  REMOVED AND REPLACED NLG DRAG BRACE SHELF PER S/B 727-53-108 AND SRM 51-10-1.
